Alert archive / North Carolina / River Flood Warnings in 2021
River Flood Warning 11, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Feb 2, 2021, 8:15 AM EST for Edgecombe County, North Carolina. It took effect at Feb 2, 2021, 3:00 PM EST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Feb 2, 2021, 8:15 AM EST (13:15 UTC)
- In effect from
- Feb 2, 2021, 3:00 PM EST
- Expired
- Feb 6, 2021, 4:59 AM EST
- In force
- 4 days
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Edgecombe County, NC
The radar
The Raleigh/Durham radar (KRAX), 88 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tar River at Tarboro (TARN7). The gauge peaked at 20.01 ft at Feb 4, 2021, 7:00 PM EST.
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 24 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02083500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
766
WGUS42 KRAH 021315
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh NC
815 AM EST Tue Feb 2 2021
...The National Weather Service in Raleigh NC has issued a Flood
Warning for the following rivers in North Carolina...
Tar River At Tarboro affecting Edgecombe County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rah/rivers.
The next statement will be issued this evening by 930 PM EST.
&&
NCC065-030115-
/O.NEW.KRAH.FL.W.0011.210202T2000Z-210206T1709Z/
/TARN7.1.ER.210202T2000Z.210204T1800Z.210206T0508Z.NO/
815 AM EST Tue Feb 2 2021
The National Weather Service in Raleigh has issued a
* Flood Warning for
the Tar River At Tarboro.
* From this afternoon to Saturday afternoon.
* At 7:15 AM EST Tuesday the stage was 18.6 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this afternoon to a crest of 20.8 feet early Thursday afternoon.
It will then fall below flood stage early Saturday morning.
* Impact...At 17.0 feet, The river is at bankfull.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park
and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel
Street in east Tarboro.
* Flood History...No available flood history.
&&
Fld Observed Forecasts (7 am EST)
Location Stg Stg Day/Time Wed Thu Fri Sat
Tar River
Tarboro 19.0 18.6 Tue 7 am EST 19.8 20.7 20.4 18.1
&&
LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
3590 7756 3593 7761
$$
GIH11 follow-up statements
319
WGUS82 KRAH 030036
FLSRAH
Flood Statement
National Weather Service Raleigh NC
736 PM EST Tue Feb 2 2021
...The Flood Warning continues for the following rivers in North
Carolina...
Tar River At Tarboro affecting Edgecombe County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rah/rivers.
The next statement will be issued Wednesday morning by 745 AM EST.
&&
NCC065-031245-
/O.EXT.KRAH.FL.W.0011.000000T0000Z-210206T1700Z/
/TARN7.1.ER.210202T1915Z.210204T0600Z.210206T0500Z.NO/
736 PM EST Tue Feb 2 2021
...The Flood Warning is now in effect until early Saturday
afternoon...
The Flood Warning continues for
the Tar River At Tarboro.
* Until Saturday afternoon.
* At 7:15 PM EST Tuesday the stage was 19.2 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.4 feet
early Thursday morning. It will then fall below flood stage early
Saturday morning.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park
and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel
Street in east Tarboro.
* Flood History...This crest compares to a previous crest of 22.2
feet on 04/02/2010.
&&
Fld Observed Forecasts (7 pm EST)
Location Stg Stg Day/Time Wed Thu Fri Sat
Tar River
Tarboro 19.0 19.2 Tue 7 pm EST 20.2 20.3 19.5 17.0
&&
LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
3590 7756 3593 7761
$$
28999
WGUS82 KRAH 030758
FLSRAH
Flood Statement
National Weather Service Raleigh NC
258 AM EST Wed Feb 3 2021
...The Flood Warning continues for the following rivers in North
Carolina...
Tar River At Tarboro affecting Edgecombe County.
For the Tar River...including Louisburg, Rocky Mount, Tarboro...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rah/rivers.
The next statement will be issued this afternoon by 300 PM EST.
&&
NCC065-032000-
/O.CON.KRAH.FL.W.0011.000000T0000Z-210206T1700Z/
/TARN7.1.ER.210202T1915Z.210204T0600Z.210206T0500Z.NO/
258 AM EST Wed Feb 3 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Tar River At Tarboro.
* Until Saturday afternoon.
* At 2:15 AM EST Wednesday the stage was 19.4 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.4 feet
just after midnight tonight. It will then fall below flood stage
early Saturday morning.
* Impact...At 17.0 feet, The river is at bankfull.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park
and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel
Street in east Tarboro.
* Flood History...This crest compares to a previous crest of 22.2
feet on 04/02/2010.
&&
Fld Observed Forecasts (1 am EST)
Location Stg Stg Day/Time Thu Fri Sat Sun
Tar River
Tarboro 19.0 19.4 Wed 2 am EST 20.4 20.2 18.9 16.3
&&
LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
3590 7756 3593 7761
$$
CA916
WGUS82 KRAH 031430
FLSRAH
Flood Statement
National Weather Service Raleigh NC
930 AM EST Wed Feb 3 2021
...The Flood Warning is extended for the following rivers in North
Carolina...
Tar River At Tarboro affecting Edgecombe County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rah/rivers.
The next statement will be issued this evening by 930 PM EST.
&&
NCC065-040230-
/O.EXT.KRAH.FL.W.0011.000000T0000Z-210206T1800Z/
/TARN7.1.ER.210202T1915Z.210204T1200Z.210206T0600Z.NO/
930 AM EST Wed Feb 3 2021
...The Flood Warning is now in effect until early Saturday
afternoon...
The Flood Warning continues for
the Tar River At Tarboro.
* Until Saturday afternoon.
* At 7:15 AM EST Wednesday the stage was 19.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:15 AM EST Wednesday was 19.5 feet.
* Forecast...The river is expected to rise to a crest of 20.1 feet
tomorrow morning. It will then fall below flood stage early
Saturday morning.
* Impact...At 17.0 feet, The river is at bankfull.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park
and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel
Street in east Tarboro.
* Flood History...This crest compares to a previous crest of 21.7
feet on 03/13/1995.
&&
Fld Observed Forecasts (7 am EST)
Location Stg Stg Day/Time Thu Fri Sat Sun
Tar River
Tarboro 19.0 19.5 Wed 7 am EST 20.1 19.8 18.3 15.3
&&
LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
3590 7756 3593 7761
$$
GIH439
WGUS82 KRAH 040041
FLSRAH
Flood Statement
National Weather Service Raleigh NC
741 PM EST Wed Feb 3 2021
...The Flood Warning is extended for the following rivers in North
Carolina...
Tar River At Tarboro affecting Edgecombe County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rah/rivers.
The next statement will be issued Thursday morning by 745 AM EST.
&&
NCC065-041245-
/O.EXT.KRAH.FL.W.0011.000000T0000Z-210206T1900Z/
/TARN7.1.ER.210202T1915Z.210204T1200Z.210206T0700Z.NO/
741 PM EST Wed Feb 3 2021
...The Flood Warning is now in effect until early Saturday
afternoon...
The Flood Warning continues for
the Tar River At Tarboro.
* Until Saturday afternoon.
* At 7:15 PM EST Wednesday the stage was 19.8 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.0 feet
tomorrow morning. It will then fall below flood stage early
Saturday morning.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park
and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel
Street in east Tarboro.
* Flood History...This crest compares to a previous crest of 21.7
feet on 03/13/1995.
&&
Fld Observed Forecasts (7 pm EST)
Location Stg Stg Day/Time Thu Fri Sat Sun
Tar River
Tarboro 19.0 19.8 Wed 7 pm EST 20.0 19.6 17.4 15.0
&&
LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
3590 7756 3593 7761
$$
28197
WGUS82 KRAH 041108
FLSRAH
Flood Statement
National Weather Service Raleigh NC
608 AM EST Thu Feb 4 2021
...The Flood Warning continues for the following rivers in North
Carolina...
Tar River At Tarboro affecting Edgecombe County.
For the Tar River at Tarboro...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rah/rivers.
The next statement will be issued this evening by 615 PM EST.
&&
NCC065-042315-
/O.CON.KRAH.FL.W.0011.000000T0000Z-210206T1900Z/
/TARN7.1.ER.210202T1915Z.210204T1200Z.210206T0700Z.NO/
608 AM EST Thu Feb 4 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Tar River At Tarboro.
* Until Saturday afternoon.
* At 5:15 AM EST Thursday the stage was 19.9 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 5:15 AM EST Thursday was 19.9 feet.
* Forecast...The river is expected to rise to a crest of 20.0 feet
this morning. It will then fall below flood stage early Saturday
morning.
* Impact...At 17.0 feet, The river is at bankfull.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park
and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel
Street in east Tarboro.
* Flood History...This crest compares to a previous crest of 21.7
feet on 03/13/1995.
&&
Fld Observed Forecasts (7 am EST)
Location Stg Stg Day/Time Fri Sat Sun Mon
Tar River
Tarboro 19.0 19.9 Thu 5 am EST 19.8 18.5 16.2 13.9
&&
LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
3590 7756 3593 7761
$$
JD562
WGUS82 KRAH 041359
FLSRAH
Flood Statement
National Weather Service Raleigh NC
859 AM EST Thu Feb 4 2021
...The Flood Warning continues for the following rivers in North
Carolina...
Tar River At Tarboro affecting Edgecombe County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rah/rivers.
The next statement will be issued this evening by 900 PM EST.
&&
NCC065-050200-
/O.EXT.KRAH.FL.W.0011.000000T0000Z-210206T1800Z/
/TARN7.1.ER.210202T1915Z.210204T1800Z.210206T0600Z.NO/
859 AM EST Thu Feb 4 2021
...The Flood Warning is now in effect until early Saturday
afternoon...
The Flood Warning continues for
the Tar River At Tarboro.
* Until Saturday afternoon.
* At 8:15 AM EST Thursday the stage was 20.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:15 AM EST Thursday was 20.0 feet.
* Forecast...The river is expected to rise to a crest of 20.0 feet
this afternoon. It will then fall below flood stage early Saturday
morning.
* Impact...At 17.0 feet, The river is at bankfull.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park
and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel
Street in east Tarboro.
* Flood History...This crest compares to a previous crest of 21.7
feet on 03/13/1995.
&&
Fld Observed Forecasts (7 am EST)
Location Stg Stg Day/Time Fri Sat Sun Mon
Tar River
Tarboro 19.0 20.0 Thu 8 am EST 19.8 18.4 15.8 13.4
&&
LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
3590 7756 3593 7761
$$
GIH768
WGUS82 KRAH 050046
FLSRAH
Flood Statement
National Weather Service Raleigh NC
746 PM EST Thu Feb 4 2021
...The Flood Warning continues for the following rivers in North
Carolina...
Tar River At Tarboro affecting Edgecombe County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rah/rivers.
The next statement will be issued Friday morning by 900 AM EST.
&&
NCC065-051300-
/O.EXT.KRAH.FL.W.0011.000000T0000Z-210206T0834Z/
/TARN7.1.ER.210202T1915Z.210205T0000Z.210205T2034Z.NO/
746 PM EST Thu Feb 4 2021
...The Flood Warning is now in effect until early Saturday morning...
The Flood Warning continues for
the Tar River At Tarboro.
* Until late Friday night.
* At 7:15 PM EST Thursday the stage was 20.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage
tomorrow afternoon and continue falling to 11.0 feet Tuesday
evening.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park
and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel
Street in east Tarboro.
* Flood History...This crest compares to a previous crest of 21.7
feet on 03/13/1995.
&&
Fld Observed Forecasts (7 pm EST)
Location Stg Stg Day/Time Fri Sat Sun Mon
Tar River
Tarboro 19.0 20.0 Thu 7 pm EST 18.6 15.7 13.3 11.8
&&
LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
3590 7756 3593 7761
$$
28368
WGUS82 KRAH 051035
FLSRAH
Flood Statement
National Weather Service Raleigh NC
535 AM EST Fri Feb 5 2021
...The Flood Warning continues for the following rivers in North
Carolina...
Tar River At Tarboro affecting Edgecombe County.
For the Tar River at Tarboro...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rah/rivers.
The next statement will be issued this afternoon by 545 PM EST.
&&
NCC065-052245-
/O.CON.KRAH.FL.W.0011.000000T0000Z-210206T0834Z/
/TARN7.1.ER.210202T1915Z.210205T0000Z.210205T2034Z.NO/
535 AM EST Fri Feb 5 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Tar River At Tarboro.
* Until late tonight.
* At 5:15 AM EST Friday the stage was 19.9 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 5:15 AM EST Friday was 20.0 feet.
* Forecast...The river is expected to fall below flood stage late
this afternoon and continue falling to 11.0 feet Tuesday evening.
* Impact...At 17.0 feet, The river is at bankfull.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park
and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel
Street in east Tarboro.
* Flood History...This crest compares to a previous crest of 21.7
feet on 03/13/1995.
&&
Fld Observed Forecasts (7 am EST)
Location Stg Stg Day/Time Sat Sun Mon Tue
Tar River
Tarboro 19.0 19.9 Fri 5 am EST 17.1 14.4 12.4 11.4
&&
LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
3590 7756 3593 7761
$$
JD448
WGUS82 KRAH 051606
FLSRAH
Flood Statement
National Weather Service Raleigh NC
1106 AM EST Fri Feb 5 2021
...The Flood Warning is extended for the following rivers in North
Carolina...
Tar River At Tarboro affecting Edgecombe County.
For the Tar River at Tarboro...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rah/rivers.
The next statement will be issued this evening by 1100 PM EST.
&&
NCC065-060415-
/O.EXT.KRAH.FL.W.0011.000000T0000Z-000000T0000Z/
/TARN7.1.ER.210202T1915Z.210205T0000Z.210206T0742Z.NO/
1106 AM EST Fri Feb 5 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Tar River At Tarboro.
* Until further notice.
* At 10:47 AM EST Friday the stage was 19.8 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:47 AM EST Friday was 20.0 feet.
* Forecast...The river is expected to fall below flood stage just
after midnight tonight and continue falling to 15.6 feet Wednesday
morning.
* Impact...At 17.0 feet, The river is at bankfull.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park
and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel
Street in east Tarboro.
* Flood History...This crest compares to a previous crest of 21.7
feet on 03/13/1995.
&&
Fld Observed Forecasts (1 pm EST)
Location Stg Stg Day/Time Sat Sun Mon Tue
Tar River
Tarboro 19.0 19.8 Fri 10 am ES 17.8 15.5 15.0 15.2
&&
LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
3590 7756 3593 7761
$$
Blaes068
WGUS82 KRAH 060053
FLSRAH
Flood Statement
National Weather Service Raleigh NC
753 PM EST Fri Feb 5 2021
...The Flood Warning continues for the following rivers in North
Carolina...
Tar River At Tarboro affecting Edgecombe County.
For the Tar River...Including Tarboro...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/rah/rivers.
The next statement will be issued Saturday morning.
&&
NCC065-061300-
/O.EXT.KRAH.FL.W.0011.000000T0000Z-210206T1901Z/
/TARN7.1.ER.210202T1915Z.210205T0000Z.210206T0700Z.NO/
753 PM EST Fri Feb 5 2021
...The Flood Warning is now in effect until early tomorrow
afternoon...
The Flood Warning continues for
the Tar River At Tarboro.
* Until Saturday afternoon.
* At 7:15 PM EST Friday the stage was 19.4 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:15 PM EST Friday was 20.0 feet.
* Forecast...The river is expected to fall below flood stage just
after midnight tonight and continue falling to 16.3 feet Wednesday
evening.
* Impact...At 17.0 feet, The river is at bankfull.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park
and River Road at the US64 bridge flood.
* Flood History...This crest compares to a previous crest of 20.9
feet on 02/22/1995.
&&
Fld Observed Forecasts (7 pm EST)
Location Stg Stg Day/Time Sat Sun Mon Tue
Tar River
Tarboro 19.0 19.4 Fri 7 pm EST 17.2 15.2 15.2 15.5
&&
LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
3590 7756 3593 7761
$$
Luchetti792
WGUS82 KRAH 060959
FLSRAH
Flood Statement
National Weather Service Raleigh NC
459 AM EST Sat Feb 6 2021
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Tar River At Tarboro affecting Edgecombe County.
NCC065-061100-
/O.CAN.KRAH.FL.W.0011.000000T0000Z-210206T0959Z/
/TARN7.1.ER.210202T1915Z.210205T0000Z.210206T0700Z.NO/
459 AM EST Sat Feb 6 2021
...The Flood Warning for the Tar River At Tarboro has been
cancelled...
The Flood Warning is cancelled for
the Tar River At Tarboro.
* At 4:15 AM EST Saturday the stage was 18.8 feet.
* Flood stage is 19.0 feet.
* Forecast...The river is expected to fall to 15.1 feet by Monday
morning.
&&
Fld Observed Forecasts (7 am EST)
Location Stg Stg Day/Time Sun Mon Tue Wed
Tar River
Tarboro 19.0 18.8 Sat 4 am EST 16.0 15.1 15.3 15.8
&&
LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
3590 7756 3593 7761
$$
JDWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Feb 2, 6:30 AM EST, 1 hour 45 minutes earlier.
Area forecast discussion, Feb 2, 6:30 AM EST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 630 AM EST Tue Feb 2 2021 .SYNOPSIS... A strong upper level trough will linger across the region through tonight, before departing Wednesday. Otherwise, cold high pressure will build into and will remain over the area through Thursday. && .NEAR TERM /THROUGH TONIGHT/... As of 330 AM Tuesday... ...Blustery and Chilly.. The upper level low over the Mid-Atlantic region will jog slowly ENEwd. This will leave central NC under the continued influence of the anomalously deep(1-2 SD below normal)upper trough and associated perturbed, deep cyclonic flow aloft. Cannot rule out isolated flurries(morning)/sprinkles(afternoon)as shortwave disturbances continue to dive down the back-side of the upper trough. These disturbance will serve to re-moisten the column, which will keep skies mostly cloudy again today. The weather story of the day will be the blustery conditions and chilly conditions. Strong gradient flow between the Nor'easter impacting the NE US and New England and cold sfc high over the upper/middle MS valley will result in sustained NWLY winds of 15 to 20 mph, gusting between 25 to 35 mph. While dry bulb temperatures will range from around 40 north to mid 40s south, winds of this magnitude will result in wind chills around freezing across the north to upper 30s south. Winds will gradually decrease overnight, but some continued gusts into the teens are possible. Skies will finally clear from west to east Tuesday night. CAA will drive min temps overnight, ranging from lower/mid 20s NW to upper 20 SE, with wind chills in the teen. && .SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/... As of 330 AM Tuesday... Synoptic scale subsidence in the wake of the exiting trough will result in clear/sunny skies Wednesday. Cold surface high will build east, and will become centered over the region Wednesday night. Pressure gradient doesn't relax until the evening. While not as strong as today, central NC will see breezy conditions again on Wednesday, gusting to 15 to 25 mph through the afternoon. Highs Wednesday will still be 4 to 7 degrees below normal; ranging from mid 40s north to around 50 south. Some high clouds/cirrus could spread into the area towards daybreak. Otherwise, we should have some good radiational cooling Wednesday night. Very cold, with lows in the lower to mid 20s. && .LONG TERM /THURSDAY THROUGH MONDAY/... As of 505 AM Tuesday... Upper level trough over the mid west will move east and into the area by Thursday morning. Thursday will be dry as a surface high pressure sits over the Mid-Atlantic region. It will eventually push offshore as the next short wave in the Southern Plains will quickly move into the area Friday. Models have trended into better agreement with the latest run (02/00z). A strong initial cold front will sweep across the area Friday and into Friday night. With temperatures well into the 40s/50s Friday, all precipitation is expected to be rain. After the cold front moves offshore, Saturday will be mainly dry with maybe a few sprinkles in the southern portion of the CWA near the SC border. On Sunday, a deep trough will dig south bringing in Arctic temperatures into the southern half of CONUS. As the trough moves east, southerly moisture will return to central NC. The big thing to keep an eye out is where the surface low develops in the Deep South and tracks north along the coast or stays offshore. The GFS shows the low developing in the GoM and tracking across FL and up the coast, but more offshore. If this happens central NC will receive much less rain and a much lower chance of a rain/snow mix in the NW Sunday. The ECMWF shows the low developing closer to the panhandle of FL and deepening as it tracks north along the coast Sunday. This will result in a wet Saturday night/Sunday morning. All rain will begin the event, but as the cold Arctic air moves in with the deep trough Sunday morning, and the low moving closely along the coast, this set up could create a good chance for a rain/snow mix for the NW Piedmont expanding to most of the northern Piedmont by late morning, but returning back to all rain in the afternoon. Both models show the low lifting north late evening Sunday bringing the moisture with it, thus drying out by late Sunday evening. Temperatures will recover slightly into the 40s Sunday afternoon before the the Arctic airmass moves in and temperatures then plummet down into the teens and lower 20s overnight. This will be the coldest temps central NC has seen this season and could have dangerously cold temperatures along with single digit wind chill values Monday morning. && .AVIATION /12Z TUESDAY THROUGH SATURDAY/... As of 630 AM Tuesday... 24 hour TAF period: Expect VFR conditions today with 5-10 kft ceilings through the afternoon with intermittent flurries this morning and then sprinkles into the afternoon as disturbances aloft move through the area. Skies will finally clear out this evening and overnight. Gusty NWLY winds of 17 to 23kts have already developed at KINT. The gustiness will strengthen after daybreak and spread to all TAF sites due to daytime heating/mixing. Expect sustained winds of 15 to 20 kts with frequent gusts of 25 to 30 kts. The gusts should diminish this evening, but TAF sites should still see some occasional gust into the teens overnight. Looking ahead: VFR conditions will dominate continue through at least Thursday. A cold front will bring widespread rain and sub-VFR conditions across the area on Friday. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...CBL NEAR TERM...CBL SHORT TERM...CBL LONG TERM...CA AVIATION...CBL
Hazardous weather outlook, Feb 2, 4:23 AM EST, 3 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 423 AM EST Tue Feb 2 2021 NCZ007>011-021>028-038>043-073>078-083>086-088-089-030930- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 423 AM EST Tue Feb 2 2021 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
River Flood Warnings in North Carolina, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.